# SDR CHQA20131207463

- Difficulty date: December 7, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N287SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145460
- Aircraft time: 30,846 hours, 25,482 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 16,072 hours, 15,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE SERVICE DOOR CUTOUT LOWER BEAM.  THE THRESHOLD PLATE WAS REPAIRED IAW SRM 53-21-02.
